I'm been eating a banana & english muffin for breakfast, almost the same for lunch, and then some pasta for dinner ? My stomach is still making gurgling sounds ... when do they end ?
While on Vancocin HCL what types of food are best to eat while taking this medicine ?
Added 13 Feb 2011:
I'm starting my 12th day of Vancocin, and still my stomach gurgles at night ? My stool is still soft ??
Added 14 Feb 2011:
Bland foods seem to work best ..... Since this all started a month ago, I still don't have any idea how I contracted this !!! If I knew where or how, I would avoid that particular place or thing ? Very frustrating to know it can happen all over again by doing the same thing over again, and not knowing it !!!!
13 Feb 2011
A side effect of Vancocin is stomach pain and diarrhea. Did you have these gurgling sounds before you started treatment?
If you did not have these symptoms before treatment then they are likely to last for the duration of your treatment. You should see your doctor if the side effects become intolerable.
It is probably best to stick to bland / plain foods. Avoid anything fatty or spicy or anything that makes your symptoms worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 5 Oct 2010
I sometimes start eating breakfast then remember that I didn't take the medicine for the thyroid. How long should I wait afterwards, before ...
1 answer • 28 Jun 2011
This is terrible.ive kept a food journa to see what I can eat.i have come to the conclusion that it?
Lost 45 lbs already in the past 11 monthes.Every kind of food sets it off.Guess I'll just dwindle away slowly.I stay dehydrated and feel really ...
1 answer • 26 Jun 2013
Does it really interact with fermented food and if so how much should i take of such food to be safe , also does this interaction mean the medicine ...
1 answer • 3 Nov 2013
they are 3 mos old had diarrhea, so I assumed they had worms I gave them 'vetscription sure shot liquid wormer' now they wont eat. I have ...
2 answers • 6 Dec 2013